# SDR C8G2008F00012

- Difficulty date: July 17, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N808EA
- Make and model: Boeing 727225
- Aircraft serial: 22439
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 77401
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OPERATION, THE MAIN DECK FIRE WARNING LIGHT ILLUMINATED. THE AIRCRAFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION REVEALED THAT THE LT WARNING LIGHT ILLUMINATED STEADY. VERIFIED THAT NO SMOKE OR FIRE WAS PRESENT. LIGHT EXTINGUISHED AFTER RESEATING THE NR 8 SMOKE DETECTOR. REMOVED AND REPLACED THE NR 8 SMOKE DETECTOR AS PRECAUTION REMOVED AND REPLACED THE NR2, NR 4, NR 6, NR 10, NR 12 ON THE LT SIDE AND NR 9 ON THE RT. ALL OPERATIONAL CHECKS GOOD. NO OTHER DEFECTS WERE NOTED AIRCRAFT WAS RETURNED TO SERVICE. (K)
